Could taking Jalyn cause gas and loose bowels?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

28 Sep 2010

Hello,

These side effects are not listed, there is always a possibility for new side effects to develop, as all possible side effects are sometimes not fully listed.

Please click on the link for detailed information and side effect information.-

http://www.drugs.com/jalyn.html

Do get in touch with your Doctor and explain what you are experiencing.-

Take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long after stopping medicine, can the side effects continue?

my 3 yr old was on cingulair for 2 weeks... developed gas and upset stomach, loose bowel movements, etc. have been off med for about a week now... ...

1 answer 12 Mar 2010

Is it possible that the eye drops can cause problems w/.diarrhea?

or problems with bowels such as gas?

1 answer 10 Sep 2010

When you get the urge to urinery or move your bowels ,you release a lot of gas from your rectum at?

When you get the urge to urinery or move your bowels,I release a lot of gas from my rectum first before doing either one or the other, what causes it ...

1 answer 12 Feb 2011

Avodart and Jalyn?

Can Avodart and Jalyn be taken alternating from day to day? I had just refilled a 90 day prescription of Avodart when my doctor changed me to Jalyn ...

1 answer 3 Nov 2011

Postoperative Gas Pains - I have gas all the time. My tummy always make weird noises. Most of the?

... time my stool is loose. Dosn't matter what I eat I have gas. It's very embarrassing. What can I do? I have taken over the counter ...

5 answers 22 Jan 2012